# SDR SWAA095558

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 23,623 hours, 15,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT AFT LAV "B" EMERGENCY EXIT SIGN MISSING.  INSTALLED SIGN PER ER.
